RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 6, Pages 1263–1284 (Mi izv1463)  

This article is cited in 7 scientific papers (total in 7 papers)

On the spectrum of $C^*$-algebras generated by pseudodifferential operators with discontinuous symbols

B. A. Plamenevskii, V. N. Senichkin


Abstract: This article deals with a $C^*$-algebra $\mathscr A'$ generated by pseudodifferential operators whose symbols can have discontinuities “of the first kind” at a finite number of points. The set of points of discontinuity depends on the operator, and after completion of the algebra $\mathscr A/\mathscr K$, where $\mathscr K$ the ideal of compact operators, there appear classes (elements of the quotient algebra) whose symbols have dense sets of singularities. A complete set of irreducible representations is determined for the quotient algebra $\mathscr A/\mathscr K$, and the Jacobson topology on the spectrum is described. The same problems are solved also for the algebra $\mathscr A$. It is established that $\mathscr A$ and $\mathscr A/\mathscr K$ are algebras of type I.
Bibliography: 7 titles.

Full text: PDF file (2247 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 23:3, 525–544

Bibliographic databases:

UDC: 517.98
MSC: Primary 46H15, 46L99, 58G15; Secondary 35S99, 47G05, 46H10
Received: 22.01.1982

Citation: B. A. Plamenevskii, V. N. Senichkin, “On the spectrum of $C^*$-algebras generated by pseudodifferential operators with discontinuous symbols”, Izv. Akad. Nauk SSSR Ser. Mat., 47:6 (1983), 1263–1284; Math. USSR-Izv., 23:3 (1984), 525–544

Citation in format AMSBIB
\Bibitem{PlaSen83}
\by B.~A.~Plamenevskii, V.~N.~Senichkin
\paper On the spectrum of $C^*$-algebras generated by pseudodifferential operators with discontinuous symbols
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 6
\pages 1263--1284
\mathnet{http://mi.mathnet.ru/izv1463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=727755}
\zmath{https://zbmath.org/?q=an:0604.47031|0551.47023}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 23
\issue 3
\pages 525--544
\crossref{https://doi.org/10.1070/IM1984v023n03ABEH001784}


Linking options:
  • http://mi.mathnet.ru/eng/izv1463
  • http://mi.mathnet.ru/eng/izv/v47/i6/p1263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. L. Vasilevskii, “Algebras generated by multidimensional singular integral operators and by coefficients admitting discontinuities of homogeneous type”, Math. USSR-Sb., 57:1 (1987), 1–19  mathnet  crossref  mathscinet  zmath
    2. B. A. Plamenevskii, V. N. Senichkin, “Spectra of $X^*$-algebras of pseudodifferential operators with multidimensional discontinuities in symbols”, Funct. Anal. Appl., 20:4 (1986), 328–329  mathnet  crossref  mathscinet  zmath  isi
    3. B. A. Plamenevskii, V. N. Senichkin, “On representations of an algebra of pseudodifferential operators with multidimensional discontinuities in the symbols”, Math. USSR-Izv., 31:1 (1988), 143–169  mathnet  crossref  mathscinet  zmath
    4. B. A. Plamenevskii, V. N. Senichkin, “The spectrum of an algebra of pseudodifferential operators with piecewise smooth symbols”, Math. USSR-Izv., 34:1 (1990), 147–179  mathnet  crossref  mathscinet  zmath
    5. B. A. Plamenevskii, G. V. Rozenblum, “Pseudodifferential operators with discontinuous symbols: $K$-theory and the index formula”, Funct. Anal. Appl., 26:4 (1992), 266–275  mathnet  crossref  mathscinet  zmath  isi
    6. B. A. Plamenevskii, V. N. Senichkin, “On a class of pseudodifferential operators in $\mathbb R^m$ and on stratified manifolds”, Sb. Math., 191:5 (2000), 725–757  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. B. A. Plamenevskii, “Solvability of the algebra of pseudodifferential operators with piecewise smooth coefficients on a smooth manifold”, St. Petersburg Math. J., 21:2 (2010), 317–351  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:192
    Full text:57
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019